Journal of the Society for Industrial and Applied Mathematics.

Saved in:
Bibliographic Details
OCLC:1590540
Corporate Author: Society for Industrial and Applied Mathematics
Language:English
Published: Philadelphia, Society for Industrial and Applied Mathematics.
Subjects:
Related Items:Continued by: SIAM journal on applied mathematics
Format:

Serial

Note that CRL will digitize material from the collection when copyright allows.

Borrow this resource

Notes

J-183 v.1-13 (1953-1965)

Item List

Description Local Call Number Status
v.1-13 (1953-1965) J-183 Available by Request